Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   FALL 2006 , Volume 30 , Number A3; Page(s) 245 To 258.
 
Paper: 

DUAL SPLIT QUATERNIONS AND SCREW MOTION IN MINKOWSKI 3-SPACE

 
 
Author(s):  KULA L., YAYLI Y.*
 
* ANKARA UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS 06100 TANDOGAN, ANKARA, TURKEY
 
Abstract: 

In this paper, two new Hamilton operators are defined and the algebra of dual split quaternions is developed using these operators. It is shown that finite screw motions in Minkowski 3-space can be expressed by dual-number r (3×3) matrices in dual Lorentzian space. Moreover, by means of Hamilton operators, screw motion is obtained in 3-dimensional Minkowski space R31.

 
Keyword(s): DUAL SPLIT QUATERNIONS, SEMI-ORTHOGONAL DUAL MATRIX, SCREW-MOTION
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

KULA, L., & YAYLI, Y. (2006). DUAL SPLIT QUATERNIONS AND SCREW MOTION IN MINKOWSKI 3-SPACE. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, 30(A3), 245-258. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101679



Vancouver: Copy

KULA L., YAYLI Y.. DUAL SPLIT QUATERNIONS AND SCREW MOTION IN MINKOWSKI 3-SPACE. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE. 2006 [cited 2021May07];30(A3):245-258. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101679



IEEE: Copy

KULA, L., YAYLI, Y., 2006. DUAL SPLIT QUATERNIONS AND SCREW MOTION IN MINKOWSKI 3-SPACE. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, [online] 30(A3), pp.245-258. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101679.



 
  pdf-File
Yearly Visit 75
 
Latest on Blog
Enter SID Blog